Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 17 Issue 3
Tell A Friend
Tell someone you know about this product.
Volume 17 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra) $110.00
1. Affine and Fundamental Vector Fields (Bozhidar Zakhariev Iliev) pp 105-124

2. Some Properties of the Schur Multiplier with Algebraic Topological Approach (Behrooz Mashayekhy and Hanieh Mirebrahimi) pp 125-130

3. Existence of Solutions of the Forced Duffing Equation with Non-Convex Integral Boundary Conditions (Ahmed Alsaedi) pp 131-140

4. Investigation of the Asymptotic Stability of Solutions of Systems with Impulse Effect (Alexander O. Ignatyev and Oleksiy A. Ignatyev) pp 141-164

5. Estimation of Divergence Measures with Taylor-Line Results (P. Cerone) pp 165-172

Available Options:
Customers who bought this product also purchased
Volume 17 Issue 4
Volume 17 Issue 4
Volume 17 Issue 5-6
Volume 17 Issue 5-6
Volume 17 Issue 1-2
Volume 17 Issue 1-2
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2022

Volume 17 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra)